# SDR UALA2010022500694

- Difficulty date: February 24, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 49,050 hours, 17,735 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"NOSE GEAR" INDICATION RED, RTFL.  REPLACED 13GA UPLOCK NOSE SENSOR. PERFORMED FUNCTIONAL TEST OF NORMAL EXTENSION AND RETRACTION. TEST PASS.
